# SDR KBMA88706

- Difficulty date: March 17, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25307
- Condition: Precesses
- Location: Cockpit
- Part time: 69 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO RAPIDLY PRESSESSING.  GYRO HAD APPROX. 10 HOURS ON UNIT.
